# SDR GTIA2024050738106

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 18,988 hours, 8,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: R2 Door
- Part time: 18,989 hours, 8,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN AFT WET AREA-R-2 DOOR SILL HAS CORROSION AROUND NUTPLATE HOLE. FR 68 STR 23R-REPAIRED AREA INSIDE CABIN AFT WET AREA R-2 DOOR SILL BEAM FR 68 STR 23R IAW A320 SRM 53-41-14-300-001
